Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#338507] of Eric A. Autry

Papers Published

  1. Autry, EA; Bayliss, A; Volpert, VA, Traveling waves in a nonlocal, piecewise linear reaction-diffusion population model, Nonlinearity, vol. 30 no. 8 (July, 2017), pp. 3304-3331 [doi]
    (last updated on 2019/05/19)

    Abstract:
    © 2017 IOP Publishing Ltd & London Mathematical Society. We consider an analytically tractable switching model that is a simplification of a nonlocal, nonlinear reaction-diffusion model of population growth where we take the source term to be piecewise linear. The form of this source term allows us to consider both the monostable and bistable versions of the problem. By transforming to a traveling frame and choosing specific kernel functions, we are able to reduce the problem to a system of algebraic equations. We construct solutions and examine the propagation speed and monotonicity of the resulting waves.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320